Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 55(6); 2008 > Article
Korean Journal of Anesthesiology 2008;55(6):761-764.
DOI: https://doi.org/10.4097/kjae.2008.55.6.761   
Anaphylaxis after injection of ketorolac in the recovery room: A case report.
Sung Sik Chon, Jin Ho Kim, Eun Kyoung Ahn, Eun Sook Yoo, Youn Suk Kim, Jung Bok Park
Department of Anesthesiology and Pain Medicine, National Health Insurance Corporation Ilsan Hospital, Goyang, Korea. anechon@naver.com
Abstract
Anaphylaxis is an acute onset, potentially fatal systemic allergic reaction. Multiple agents can cause anaphylaxis in the perioperative setting. Ketorolac is a potent analgesic drug and has been widely used for postoperative pain control. A 38-year-old male patient, who had surgery under general anesthesia without any problems, was scheduled for a spinal fusion. There were no problems during anesthesia. In post anesthetic care unit, he was given 30 mg of ketorolac intravenously. After the ketorolac injection, severe hypotension and tachycardia developed and delayed skin rash and wheel appeared. The patient was given epinephrine, antihistamine and steroid. The patient recovered without any significant complications.
Key Words: anaphylaxis; ketorolac; NSAIDs


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-795-5129    Fax: +82-2-792-4089    E-mail: anesthesia@kams.or.kr                

Copyright © 2019 by Korean Society of Anesthesiologists. All rights reserved.

Developed in M2community

Close layer
prev next